# SDR USAA2013052100002

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 13,581 hours, 8,939 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Heat Exchanger
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY DOOR DETECTED DURING POWER ADVANCES.  MX TROUBLSHOT CABIN AIR QUALITY AS REQUIRED.  RAN ENGINES (APU) PACKS AT IDLE AND 80 PERCENT N2.  NO AIR QUALITY DEGRADATION NOTED.  ACCOMPLISHED  DUAL HEAT EXCHANGERS CLEAN-OUT DUE TO RT PACK COFFEE SATURATION.  OPS TEST AND AIR QUALITY CHECK GOOD.  NO PREVIOUS HISTORY.  ACFT OK FOR CONTINUED SERVICE.
